# SDR DALA1222039261

- Difficulty date: April 10, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 38,168 hours, 19,147 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 579-598 L28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 28 LEFT SPLICE BETWEEN BS 579 - 598 CORRODED.  REPLACED SPLICE AND RADIUS FILLER PER SRM 51-10-05 VOL I, 51-10-03 VOL II, AND 51-30-05 VOL II.
